Smooth solutions for the motion of a ball in an incompressible perfect fluid - Archive ouverte HAL Access content directly
Journal Articles Journal of Functional Analysis Year : 2009

Smooth solutions for the motion of a ball in an incompressible perfect fluid

Abstract

In this paper we investigate the motion of a rigid ball surrounded by an incompressible perfect fluid occupying RN. We prove the existence, uniqueness, and persistence of the regularity for the solutions of this fluid-structure interaction problem.

Dates and versions

hal-00600982 , version 1 (16-06-2011)

Identifiers

Cite

Carole Rosier, Lionel Rosier. Smooth solutions for the motion of a ball in an incompressible perfect fluid. Journal of Functional Analysis, 2009, 256 (5), pp.1618-1641. ⟨10.1016/j.jfa.2008.10.024⟩. ⟨hal-00600982⟩
159 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More